Jump to content
Acne.org
Search In
Find results that contain...
Find results in...

parotthead

Member
  • Content Count

    16
  • Joined

  • Last visited

Community Reputation

0 Neutral

About parotthead

  • Rank
    New Member
  1. hi, has anyone taken 20 mg for the first month and 40 for the other 4 months? that is what i am going to be taking, assuming my next bloodtests are ok. i was on 60 mg, but i failed my last blood test. i weigh around 120. is 40 mg enough to work?
  2. Hi, I just went to get my lab results today, and my triglyceride level was really high. Now my dermatologist is lowering my dose from 60 to 40 to help bring it down. Has anyone else experienced this problem? Does lowering the dosage cause a breakout? I am finally starting to clear up and the last thing I want is another breakout. Thanks for the advice!
  3. thanks for the advice everyone! i am glad to hear that i am not the only one breaking out still after 6 weeks. i thought this would work quicker since i didnt have that bad of acne to begin with, but i guess this is normal. GO AWAY ZITS!
  4. Hi all, I have been on accutane for 6 weeks. for the first month, I took 20 mg and now for the past 2 weeks, I have been taking 60 mg (I weigh 120 Lbs). However, my skin is not dried out that much more than normal, and I keep getting cysts. My skin is definetely worse than it used to be, I used to only get the ocassional cyst (like once a month or so). I am just wondering if this normal? I thought that by week 6 my skin would be really dried out and starting to clear up. Anyone have a similar e
  5. hi i am currently on my 15th day of accutane at 20 mg a day. i have been getting very gradual breakouts and now have 2 huge cysts on my face among other pimples. i am just wondering if anyone got their initial breakout gradually over a week or two? from what i read, it seems like people just wake up with the initial breakout. did anyone just gradually breakout? i am going to the derm today and she is probablly gonna raise me to 40 mg a day. do you guys think this increase will make me break
  6. i also took antibiotics for 4 years, and started developing HUGE PAINFUL cysts on my chin. dont know if there was a name for it, but they are the worst thing in the world. once you are off the antibiotics for a few months, you will probably not get these anymore. why dont you wait a few months and see how your skin reacts? mine got a little better but i decided to take accutane anyways just cause i was sick of dealing with it
  7. Roady - I know how you feel, I was on antibiotics for about 5 years and my skin was nice and normal. Then I started developing huge cysts on my face and had to be taken off of it. I am almost 24 and also feel too old to be having these problems! My mom is 49 and still gets pimples. It's crazy! I just started accutane about 10 days ago. Have you considered taking it? It could solve this problem once and for all!
  8. Rachel, Thanks for answering. I am so worried about this initial breakout thing! I have only been on accutane for 10 days, and my skin looks really crappy, worse than it ever has. And this isnt even the initial breakout thing yet! yuck! Good luck with your treatment too! lalala - are you taking accutane too? i am also wondering about if makeup works. i am not very good at using makeup cause i never have before, but i guess i am gonna have to learn! Anyone go from 20 to 40 mg? I am switchi
  9. hi, i started accutane 10 days ago, at a dosage of 20 mg. i will be swithching to 40 or 60 (not sure which) next week. my question is this: my skin is still oily, in fact more oily than when i started. i didnt really have oily skin before. also, i am getting all these small but PAINFUL pimples on my face since i started. is this normal? i used to only get 2 o3 cysts a month or so, but now i have like 10 of these painful red things! i think it may be from switching to cetaphil cleanser but i am
  10. hi. i cant really answer your questions because i am only on first day of accutane. however, i wanted to tell you that i have heard that it is dangerous to take antibiotics while on accutane. it can increase pressure on the brain. just be careful if you start to get headaches or anything cause that is the first symptom. just wanted to let you know! good luck with your treatment! i know i am hoping for good luck with mine...
  11. thanks for answering! i guess i will get the cetaphil stuff. i have never liked cetaphil cause it always feels so greasy, but i guess i will need that to help with dryness. what dosage are you taking? i am only on 20 mg for now, but i already have dry skin so i will probably get really dry.
  12. hi i just took my first accutane pill yesterday and i am sooo nervous about the whole thing! i dont have severe acne, but i do get cysts on my chin every now and then, probably about 1 or 2 a month. i have been putting up with it for almost ten years now (i am 23) so my derm finally put me on accutane. i am starting with a dosage of 20 mg once a day for the first 2 weeks. has anyone been on this dose? i am wondering how bad my initial breakout is going to be! does anyone have any advice for me
  13. Hi guys, I am starting accutane in a few days and I need some makeup advice. I have NEVER in my life worn makeup before, but my skin has been getting worse and worse and I definetely need it now. I want something that is very light but covers well and doesnt (hopefully) make me break out. Also, because I will be on accutane my skin will probably be really dry and really broken out. Any suggestions? Please help!
  14. hi everyone. I am starting accutane on friday. does anyone know if you are able to get a tan after taking accutane? i currently tan really well and i am taking a vacation with my friends about a month after finishing accutane and i am just wondering if i will be able to tan. if not in a month - does anyone know how long it took for them to be able to get a tan again? i have heard that you can NEVER tan again after accutane and i just want to know if this is a rumor or not! thanks everyone - happ
  15. Hi, question for everyone: I had two large acne cysts on my chin injected with steroids about a month ago, and since then they have gotten a little smaller but are still definetely there. They are still raised bumps that look like acne but are kinda purple. Is this a scar? What can I do about this? I go back to the derm next week and she is probably going to want to inject it again, but I am not sure if this will make it go away. I dont know anything about different types of scars or anything, s
×